Hi everyone. I'm on Avonex. Let me just say, I have not had any side effects, and I like only injecting once a week, BUT, the sight of that long ass needle makes me sick! As soon as I see it, every week, my hands start to shake, and I get nauseous and dizzy. This has led to me sticking the needle in diagonally, having a hard time pushing the plunger, or pulling the syringe sideways when I'm pulling the needle out. I've read that the other interferons let you use something called an auto-injector, and you don't even see the needle until you take it off the syringe. Is that true? Is it shallow to want to be on another drug just so I don't have to see that needle before the shot? Any thoughts on this? FYI: sometimes just thinking about that needle is enough to make me skip my shot.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??